# SDR SWIA201128987

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 38,062 hours, 54,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MCD DOOR IS BROKEN.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
